Femocratic Feminisms
Bibliographic Data
| ID | 3259296 |
|---|---|
| Authors | Sophie Watson (0000-0002-1919-1498, corresponding author) |
| Year | 1991 |
| Volume | 39 |
| Issue | 1_suppl |
| Pages | 186-204 |
| Publication date | 1991-05-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Sociological Review (JOURNAL) |
| Journal identifiers | ISSN: 0038-0261 • E-ISSN: 1467-954X |
| Publisher | SAGE Publications Inc (PUBLISHER) |
| DOI | 10.1111/j.1467-954x.1991.tb03360.x |
| PMID | 1470934 |
| OpenAlex | W4210795845 |
| Language | EN |
| Citations received | 2 |
| References cited | 6 |
| Citations per year | 0.22 |
|---|---|
| Citation span | 2017 - 2024 (8) |
| Highly cited | No |